# SDR DLL17951348

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FITTING ON LT MLG DAMAGED AT LOWER HOLES 17 TO 20.  REAMED HOLES TO .625 TO REMOVE DAMAGE.  DID HFEC CHECK, PRIMED HOLES AND INSTALLED BUSHINGS AS PER SRM 57-11-00.
